# SDR F3LA96008

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 546 - DEN - UPON ARRIVAL, FLIGHT CREW REPORTED THE LANDING GEAR WARNING HORN SOUNDED WITH THROTTLES RETARDED TO IDLE AND FLAPS UP.  WARNING HORN DID NOT SOUND AT FLAP SETTINGS 1 OR 5 WITH THROTTLES RETARDED TO IDLE.  LANDING GEAR WAS UP IN BOTH CASES.  MAINTENANCE PEFORMED LANDING GEAR WARNING TEST PER MM 31-26-0 AND FLAP SETTINGS 1 AND 5 CHECKED NORMAL.  LUBED FLAP SWITCH AS PRECAUTIONARY.  (M)
